Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Medicate

How long does it take until Accutane is out of the system?

Recommended Posts

So, I stopped taking the pills last week, So far everything is the same, My hair is always dry and turning sidewards and my lips are pretty much like a war zone.

However, It's been 5 days since I stopped and about 10 minutes ago I noticed a small red mark on my cheek and I'm very scared that my Acne is coming back eventhough I still suffer from the Accutane side effects. Is it possible that my lips and hair will stay this way forever? If not, how long would it take until I'll get back to myself? and what's more, Is it possible to get Acne so fast after treatment? :o (Note: While taking Accutane I have not seen any acne on my face since April 09, I've been Acne-less for almost 4 months)

Please respond. =/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×